MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP KIT; MOLECULAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP KIT; MOLECULAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-96
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported two (2) fya- discrepancies.
 
Event or Problem Description
On (b)(6) 2022, the customer reported that two (2) fya- discrepancies occured while testing with hea lot#22-141-v.The customer informed bioarray's technical support specialist that sample (b)(4) typed fya- on plate heam5976_g3 and typed fya+ on slide heam0135_8.This was noticed and results were not released however sample (b)(4) on plate heam5986_f8 resulted in fya-, but was only discovered to be discordant with previous typing performed at nybc on plate heal4061_e11.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP KIT
Common Device Name
MOLECULAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
9084449591
MDR Report Key16099354
Report Number3005967741-2022-00005
Device Sequence Number6669291
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number22-141-V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown